# SDR UALA2012042702520

- Difficulty date: April 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 89,228 hours, 14,245 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TWICE WHEN PNEU WAS IN USE. CHECKED CHIP DETECTORS ON APU, ALL GOOD. SERVICE WITH OIL. REPLACED APU BATTERY CHARGER IAW AMM, OPS CHECKED GOOD. RAN APU UNDER LOAD FOR 1 HALF HOUR RAN GOOD. APU AUTO SHUTDOWN AFTER OPERATING FOR 3 MINUTES. 5TH AUTO SHUTDOWN IN 3 DAYS. REPLACED GENERATOR FILTER DIFFERENTIAL PRESSURE SWITCH IAW MM, RAN AND SHUTDOWN MULTIPLE TIMES, CHECKED OK.
